# SDR GTIA021150

- Difficulty date: October 27, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MCO - FLT 1927 - CLIMBING THROUGH 10,000 FEET LEFT RED GEAR UNSAFE LIGHT CAME ON PERFORMED QRH PROCEDURE. LIGHT REMAINED ON.  FOUND BROKEN WIRE AT LEFT POSITION SWITCH.  REPAIRED BROKEN WIRE.  OPS CHECK NORMAL IAW MD80 MM 32-60-01.  (M)
